MAUDE Adverse Event Report: BECTON DICKINSON INJECTOR N40-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INJECTOR N40-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515057
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Description: it was reported leakage verbatim: we had another leak yesterday n40-o: lot 2411307, exp 4/30/27 c35-o: lot 2409502, exp 8/31/26 no apparent harm, however the patient had hazardous chemotherapy (fluorouracil) leaking on them (their skin, clothes, etc) and vapors in air no¿there was chemo all over the tubing, cassette, connectors, etc., so it was discarded as hazardous waste by the rn.
 
Additional Manufacturer Narrative
H11 -a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4).Follow up mdr for device evaluation: no photos or physical samples that display the reported condition were available for investigation.A thorough examination of the device's history was conducted for the optima connector c35-o lot 2409502 and the optima injector n40-o lot 2411307, which showed no deviations or non-conformities during the manufacturing process that could have contributed to the issue.Three retained samples of each lot were used for additional evaluation.The results of testing on the retained samples were satisfactory: no leaks were found, and the reported defect could not be replicated.Based on the current information, we are unable to identify a root cause related to the manufacturing process.Our quality team will continue to monitor complaints associated with this device and the reported condition for any potential emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
INJECTOR N40-O
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22394458
Report Number3003152976-2025-00346
Device Sequence Number9190896
Product Code ONB
UDI-Device Identifier00382905150579
UDI-Public(01)00382905150579(11)241126(17)270430(10)2411307
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K201099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515057
Device Lot Number2411307
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer08/01/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown